# SDR LR7A2013072300649

- Difficulty date: July 23, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 61,630 hours, 29,994 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 33921015
- Condition: Warped
- Location: Bs 205-236
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-11 CHECK,  FOUND UPPER DECK CREW DOOR SILL WARPED FS 205 TO 236, WL 146.  REPAIR BY REPLACEMENT ACCOMPLISHED IAW MEA 382-53-05-018.
